# SDR A8ZR20180823004

- Difficulty date: March 27, 2018
- Submitted: August 23, 2018
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Damaged
- Location: Rt Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SHROUD PANEL T/E AT APPROX. YW377 WAS DAMAGED. TRIMMED OUT DAMAGE AND PERFORMED TAP TEST WITH NO DEFECTS NOTED.
